# SDR 96ZZZX2070

- Difficulty date: April 3, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8313U
- Make and model: Cessna 150M
- Aircraft serial: 15077918
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Spar
- Part number: 04330106
- Condition: Cracked
- Location: Rud Upper Hinge
- Part time: 5,608 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ORIGINATING FROM BOTH SIDES OF 1 INCH HOLE IN SPAR JUST BELOW THE UPPER HINGE BRACKETS.  THE NEW SPAR (SAME PART NR) DOES NOT HAVE THIS HOLE.  REFER TO ALERTS 180, 192, AND 205, AND SB 94-3A.  THE SUBMITTER'S SPECULATION IN ALERT 192 IS PROBABLY CORRECT, WIND GUSTS CAN SLAM THE RUDDER AGAINST ITS STOPS LOCATED ON THE HORN AT THE BOTTOM OF THE RUDDER WHILE THE INERTIA OF THE WEIGHT AT THE TOP OF THE RUDDER APPLIED A TWISTING MOTION THROUGH THE SPAR.  THE NEAREST WEAK POINT IS THIS 1 INCH HOLE.
